# SDR EIA2006382

- Difficulty date: November 22, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 84,284 hours, 14,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 502 S38-39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT, BS 502, STR38 - 39R.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 1.
